Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Notes


Journal: Math. Comp. 1 (1945), 400-407
DOI: https://doi.org/10.1090/S0025-5718-45-99084-3
Corrigendum: Math. Comp. 1 (1945), 432.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] It was reprinted in Assurance Mag. and J., v. 9, 1861, p. 259-269.
  • [1] Rayleigh, London Math. So. Proc., s. 1, v. 5, 1874, p. 119-124; Scientific Papers, v. 1, 1899, p. 192, 195. The entry for $ n = 8$ is due to A. Cayley; see also his Collected Papers, v. 9, 1896, p. 20.
  • [2] J. R. Airey, Phil. Mag., s. 6, v. 41, 1921, p. 200-203.
  • [3] C. G. J. Jacobi, Astr. Nachrichten, v. 28, 1849, cols. 93-94; Gesammelte Werke, Berlin, v. 7, 1891, p. 173 [for 10i + 32, read 10i + 22].
  • [4] J. H. Graf & E. Gubler, Einleitung in die Theorie der Bessel'schen Funktionen, v. 1, Bern, 1898, p. 130.
  • [5] N. Nielsen, Handbuch der Theorie der Cylinderfunktionen, Leipzig, 1904, p. 360.
  • [6] W. Kapteyn, Archives Néerlandaises d. Sci. exactes et nat., s. 2, v. 11, 1906, p. 149, 168.
  • [7] A. R. Forsyth, Mess. Math., s. 2, v. 50, 1920, p. 135.
  • [8] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-45-99084-3
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society